# SDR UPS00831316

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FS 1160 AT LONGERON 28R, THE PRESSURE WEB LIGHTENING HOLE COVER HAS 4 OPEN HOLES.  REPAIRED WEB IAW DH SK702-183.
